# SDR IPXA2024010917389

- Difficulty date: December 30, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 67,129 hours, 22,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** CREW ENTRY DOOR ARMING LEVER HINGED COVER SPRING BROKEN REPLACED CREW ENTRY DOOR ARMING HINGE COVER REF MM 52-12-02 OPS CK GOOD THIS CLEARS DEFERRAL
